# SDR 98ZZZX3583

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62BR
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor
- Part number: 2005052
- Condition: Corroded
- Location: Fuselage
- Part time: 6,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 8 P/N 20050 ANCHOR PLATES INSTALLED ON THE VERTICAL REAR PRESSURE BULKHEAD INSIDE CABIN WERE SEVERELY CORRODED AND EXFOLIATED.  THE WINDOW SHADE RAILS AND HEADLINER ALIGNMENT RAILS WERE ALSO CORRODED ALTHOUGH NOT AS SEVERELY.  THIS CONDITION IS USUALLY ENCOUNTERED WHEN AN 'UTLTRA-SUEDE' HEADLINER AND SIDE PANELS HAVE BEEN PREVIOUSLY INSTALLED.  IT WOULD APPEAR TO BE RELATED TO THE FIREPROOFING CHEMICALS USED ON THE FABRIC.  THE CORROSION IS ISOLATED TO AREAS TOUCHING THE FABRIC.  THE AIRFRAME ITSELF IS NOT CORRODED.
